MAUDE Adverse Event Report: CONMED CORE DYNAMICS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED CORE DYNAMICS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number CD801
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that, in a non-surgical event on 10dec25, the cd801, 5mm laparoscopic kittner, blunt dissector 40 cm length device was described as: ¿with the envelope sealed, it is observed that the swab does not remain in place and appears detached from the instrument.¿.There was no impact or injury to any patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event ¿the pad was detached while the device was still in the package¿ was confirmed.The device will not be returned for evaluation, but photographic evidence has been provided.Root cause cannot be determined, however, based upon the photos; a possible cause of this event could be excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CORE DYNAMICS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key23932880
Report Number1320894-2025-00293
Device Sequence Number9528310
Product Code GCJ
UDI-Device Identifier20653405043277
UDI-Public(01)20653405043277(17)300323(10)202503241
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K955490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCD801
Device Lot Number202503241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic